MathSciNet Relay Station
MathSciNet bibliographic data
MR2334865 46L40 (17C65 46L70 47B47 47B48)
Lin, Ying-Fen; Mathieu, Martin Jordan isomorphism of purely infinite $C^*$-algebras. Q. J. Math. 58 (2007), no. 2, 249–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement